Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Article

Wang, Jing Ping (2003) Integrable systems in n-dimensional Riemannian geometry. Integrable systems in n-dimensional Riemannian geometry, 3 (4). pp. 1369-1393. ISSN 1609-4514. (The full text of this publication is not available from this repository)

Conference or workshop item

Sanders, J.A. and Wang, Jing Ping (1998) On the classification of integrable systems. In: UNSPECIFIED. (The full text of this publication is not available from this repository)

This list was generated on Thu Jul 17 12:40:39 2014 BST.